|Follow-up ALK PHOS
Dec 17, 2005
Hi Doctor. I am concerned, I have been on Reyataz, Norvir and Truvada since April and my results have been good. Cd4 began at 70 (7%) and as of November 4 was 133 (13.3%), with undectable viral load. However, in reviewing the latest labs I noticed in 3 months my ALK PHOS level went from 91 to 166. I am concerned about the effects on my liver. What do you think? In response you asked for the AST which is 29 u/l, the ALT which is 32 u/l and Bili Total which is 2.6 mg/dL Should I be concerned?
| Response from Dr. Holodniy
Your lab abnormalities are consistent with the regimen you are taking. The elevated bilirubin is from the reyataz and the elevated alkaline phosphatase is probably from the tenofovir in the truvada, and is most likely bone in origin and not liver. I don't think you need to be concerned.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.